# SDR KBMA88643

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 2,169 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Pin
- Part number: 350A58154322
- Condition: Broken
- Location: Eng Cowling
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING HINGE PIN BROKEN.
